# SDR 2024F00105

- Difficulty date: March 30, 2024
- Submitted: March 30, 2024
- Operation: General aviation
- Aircraft: N919QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0341
- Aircraft time: 1,178 hours, 783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 74220863
- Condition: Delaminated
- Location: Zone 500
- Part time: 1,178 hours, 783 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 7422086-3 LH WING UPPER SKIN BOND ASSEMBLY INSTALLED ON 680A-0341 ESCAPED TO THE FIELD WITH A POSSIBLE NONCONFORMING FINISH ON THE 6922462-1 STRINGER 5. TEST PANELS ASSOCIATED WITH THIS STRINGER PROCESSING BATCH FAILED THE WEDGE CRACK EXTENSION TEST. SUBSEQUENT EXAMINATION REVEALED THE BOND PRIMER DELAMINATED FROM THE PHOSPHORIC ACID ANODIZING. THE QUALITY ESCAPE WAS DOCUMENTED ON QAB2023069.
